# SDR SWAA2021071631746

- Difficulty date: November 18, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP BAFFLE ASSY CRACKED BETWEEN BS 500B AND 500C RBL-21 / REPLACED BAFFLE @ FWD CARGO COMP BETWEEN STA 500B & 500C @ RBL21 AS PER B737-700 SRM 51-40-02-0G-0
